# SDR ASAA0040015

- Difficulty date: February 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 727a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE AIRCRAFT CARGO COMPARTMENT STATION 727A REINFORCEMENT STRAP UNDER UPPER FLANGE WAS FOUND TO BE BROKEN.  REPAIRED PER EA 5310-01800.  (M)
